# SDR DXTA2015092906094

- Difficulty date: September 28, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N829QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600796
- Aircraft time: 4,405 hours, 3,534 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Part number: XMC07501
- Part serial: 821000097
- Condition: Overheated
- Location: Cabin
- Part time: 3,141 hours, 2,494 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

AREA AROUND SEAT 6 SMELLED OF OVERHEATED ELECTRONICS.  XM CONTROL HEAD & RT CABIN AC OUTLET WERE EXTREMELY HOT.  BOTH CREW MEMBERS CONFIRMED THE HOT AREAS.  COULD NOT PLACE HAND ON THE AFFECTED AREA FOR MORE THAN 5 SECONDS.  NEITHER THE AC OUTLETS OR THE XM RADIO WERE USED AT ANY TIME DURING THE FLIGHT.
